On Ideals in Multidifferential Polynomial Rings.

F. Levin

Mathematische Annalen (1956/57)

  • Volume: 132, page 289-309
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Levin, F.. "On Ideals in Multidifferential Polynomial Rings.." Mathematische Annalen 132 (1956/57): 289-309. <http://eudml.org/doc/160521>.

author = {Levin, F.},
journal = {Mathematische Annalen},
keywords = {multidifferential polynomial rings},
pages = {289-309},
title = {On Ideals in Multidifferential Polynomial Rings.},
url = {http://eudml.org/doc/160521},
volume = {132},
year = {1956/57},

AU - Levin, F.
TI - On Ideals in Multidifferential Polynomial Rings.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 289
EP - 309
KW - multidifferential polynomial rings
UR - http://eudml.org/doc/160521
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.